| Catalog Number |
FL19H |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced fluid leaks onto floor.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
In accordance with the ¿final guidance on medical device reporting for manufacturers¿ issued on november 7, 2016, stryker medical will no longer report the hazard of fluid leaks onto the floor for our stretcher lines (product code fms), as this hazard has not caused or contributed to any serious injuries.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
Event or Problem Description
No new information.